# SDR AALA201610279011

- Difficulty date: October 26, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 61,539 hours, 22,719 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD FACING FLIGHT ATTENDANT SEAT EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED THE FLASHLIGHT BATTERY.
